# SDR EIAA2010047

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 101,443 hours, 22,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Bs 426 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 426 STR. 37R HAS A STR. FLANGE TO SKIN BENT.  REMOVED DAMAGED AND FABRICATED REPAIR IAW SRM 51-40-3, PG 1-6.
